Stopped the methadone sept 2. So today at noon will be day 9. Hope your ok. The hardest part for me is the mental stuff. Horrible anxiety ,panic don't feel like me. Don't know how much longer this will take. I am still nauseas and no appetite . I did sleep 4 hours last night then woke up in a panic. Really wish I could have done this in a place with other people who were going through this too. Taking it minute by minute. Trying to stay positive. Feels like a mild flu but the mind thoughts are all messed up. Thanks for your support. I hope you get better soon.
Just a quick note am scared they put the bup patch on me when I was asleep last night the plan was I to detox from methadone no patch they took it off this morning I am so scared don't know what to expect help
Saw detox dr today. Tues will stop clonidine pill in morning in eve start clonidine patch then next day stop all methadone.she said patch is better than pills and she would make it a bit stronger . Will also give me some tramadol if needed. I don't know hat tramadol is and I am pretty scared but want to get this over with. I hope you are doing well. So good to know others like you have done this. I will be home alone doing this by myself am scared but hopeful . Take care. : )
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.